# SDR CALA2025110410884

- Difficulty date: October 11, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 50,997 hours, 18,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A340011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SMALL HOLE AT LOWER FUSELAGE SKIN AROUND BS 965 B.  ACCOMPLISHED REPAIR OF LOWER FUSELAGE SKIN BETWEEN STA 947.5 AND 967 AT STR 27L-27R AS PER SRM 53-00-01-2R-3 AND ECRA 5370-01202,
